See Alike in...

Alike App

Browser

MushroomBlood

843d

My testosterone injections have made me gain 20 pounds in 3 months even with continued exercise and dieting. I’m really happy to be on HRT, but should I be concerned about the weight gain? My body type looks no different so the weight is not at all noticeable. But it’s still strange.

    • Nana1124

      843d

      I agree with MxCake. If your body type doesn't look any difference, maybe you should try a different workout routine, switch it up a little by doing something you haven't already done. I don't know anything about working out either, so feel free to ignore what I said and tell me that what you're already doing is working for you and to please mind my own business, lol. I'm being facetious and kidding you. I'm not at all serious...LOL!

    • MxCake

      843d

      I wouldn't personally be worried about it :) it could be muscle mass also because t makes you gain it by basically doing nothing

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion